# SDR GTIA2022122236845

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 7,702 hours, 3,152 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PACK 1 FL280.  PERFORMED T/S IAW TSM 05-50-00-8100-831-0-A,  FOUND THE NR 1 A/C PACK TO BE THE CAUSE OF ODOR.
